# SDR S9BA20090013

- Difficulty date: November 12, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N288SA
- Make and model: Dhav DHC6300
- Aircraft serial: 389
- Aircraft time: 40,617 hours, 69,504 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: C6CFM145029
- Condition: Scratched
- Location: Zone 600
- Part time: 1,485 hours, 104 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 89-24-06 R1 (VISUAL INSP OF THE ELEVATOR QUADRANT), FOUND THE QUADRANT RUBBING THE AIRFRAME ON THE LWR RT SIDE.  REMOVED AND REPLACED THE ELEVATOR QUADRANT IAW MM 27-30,  PERFORMED CHECK FLIGHT.
